# SDR CA991230018

- Difficulty date: November 7, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Aircraft time: 4,283 hours
- Engine: Lyc O320E3D
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 6763908
- Condition: Broken
- Location: Power Lever
- Component: Power Lever, Lyc, O320E3D
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) UPON POWER REDUCTION, THE THROTTLE CONTROL CABLE BROKE AND ENGINE WENT INTOHIGH POWER.CONTROL CABLE REPLACED WITH NEW PART.  UPON DISSASEMBLY, TELEFLEX CABLE WAS FOUND BROKEN APPROX. 1 INCH BELOW SWAGEDARM AT THROTTLE CONTROL LEVER QUADRANT IN COCKPIT. THERE APPARENTLY WAS NO THROTTLE BINDING PRIOR TO GIVEING ANY WARNING.  AS TELEFLEX IS COMPLETELY ENCLOSED IN OUTER HOUSING, VISUAL INSPECTION / DETECTION OF FRAYING IS NOT POSSIBLE.
